# SDR AALA202405067807

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 33,294 hours, 14,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON PERFORMING A EMERGENCY LIGHTING INSPECTION FOUND AFT LEFT HAND DOOR SLIDE LIGHT INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY. OPERTIONAL CHECK GOOD. PER AMM 33-51-06.
